# SDR DALA1116019877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STA Y207, LONGERON 24 L CRACKED.  REMOVED DAMAGED SECTION OF LONGERON 24 LT STA Y207.  FABBED LONGERON, LONGERON SPLICE IAW DC9 SRM 53-02 FIG 18 PG 50.  REMOVED FASTENERS AT STA 207 AND 237 LT LONG 25 AND 26 AND OPENED SKIN IAW DC9 SRM 51-30-8 PG 7 PAR 13.  INST REPAIR LONGERON, LONGERON SPLICE IAW SRM 51-30-2 FIG 18 PG 50.  INST FASTENERS AT STA 207 -237 LT LONGERON 25 AND 26 AND CLOSED SKIN IAW DC9 SRM 51-30-2 ITEM 8 PG 26B.
